Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Knee and ankle pain, unbearable pain during periods

hi i m 28 years old. i used to have knee pain since i was little. the doctor said since i wasnt eating it was because i was hungry. so when i ate or drank milk it went away. a few years ago i started having pain in my knee and ankle together. again it used to go away. i have a 9 month old son. when i had my period the pain was unbearable in my knee.it went away for a day and then even after the period is over its still there. when its too much its in my ankle too and little part of the leg. is it something serious? whet do u think it is?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your interest in HCM.As you are having pain both in knee and ankle,extending to your leg which becomes unbearable during your periods,you better consult an Orthopedician for evaluation and management.Calcium with vitamin D supplementation as well as dietary advice may be needed.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor